# SDR A6WA201542438

- Difficulty date: February 22, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 27,098 hours, 26,170 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STARTED APU ON APPROACH WITH DISTINCT FUEL ODOR.  SHUT DOWN APU LANDED WITHOUT APU ON.
